Interval degree and bandwidth of a graph release_zswlcqjj25auple5jaxsdn4m4u

by Fedor V Fomin, Petr A Golovach

Published in Discrete Applied Mathematics by Elsevier BV.

Volume 129, Issue 2-3 p345-359 (2003)

Archived Files and Locations

application/pdf  404.4 kB
file_mm5m4vt7ljaixerj4ps6e6mldi
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
www.ii.uib.no (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2003
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0166-218X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 71a65f42-3bdf-4da2-a860-0b5eb394aaa2
API URL: JSON